# SDR SWAA2021020144954

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 45,849 hours, 27,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE @ ROWS 9 & 11 ABC & EXTERIOR WING GND ILLUMINATION LT & RT.  R & R EMERGENCY LT BATTERY PACK M1670 PER AMM 33-51-06.
